# SDR CA001003016

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING MORNING CREW PRE-FLIGHT WALK AROUND, RT ENGINE INTAKE, FAN & GUIDE VANES FOUND DAMAGED.ENGINE CHANGED, A/C BACK IN SERVICE.TC:  SUSPECT FOD NO -  FURTHER ACTION
